# SDR DALA2024032603758

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 91,701 hours, 16,643 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Multiple
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 1813 -DIV- DUE TO RIGHT ENGINE OIL QUANTITY LOSS, ALL OTHER ENGINE INDICATIONS NORMAL. CREW AND DISPATCH CHOSE TO DIVERT TO DTW. CORRECTIVE ACTION: FOUND THE STARTER, IDG, AND HYDRAULIC PUMP CARBON SEALS LEAKING. CAPPED THE DRAINS PER AMM AND DEFERRED FOR 10 CYCLE MON. (5407768)
